# SDR SWAA2020021741424

- Difficulty date: January 25, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A PREVIOUS BLEND AT BS 380+14",3.0" ABOVE STRINGER 23 R/H. / PREVIOUS BLEND ON EXTERNAL FUSELAGE SKIN AT BS 380+14" 3.0" ABOVE STRINGER 23 R/H REPAIRED IAW EA 1-753-36551 REV IR AND ATS ER 20-01538 REV IR.
